Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I have pitching pain in lower left side of my abdomin and cramping

PITCHING PAIN LOWER LEFT SIDE OF MY ABDOMIN AND WAS CRAMPING I HAVE BEEN HAVING A PINCHING IN MY LOWER LEFT ABDOMEN AND CRAMPING LIKE MY MONTHLY WAS COMING ON ALL MOST ALL DAY BUT IT DIDNT I EXPECT MY AF ON 4/21/2011 WHAT IS HAPPENING TO ME????????
Asked On : Mon, 18 Apr 2011
Answers:  2 Views:  963
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
causes other than tubal pregnancy can be collitis or even IBS. You will have to make differential diagnosis.
dr. Rajesh Lakhanpaul
Answered: Wed, 20 Apr 2011
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
Pinching and cramping pain prior to the expected date of your periods might be related to tubal pregnancy if there is some spotting also associated with it.You must do a urine for pregnancy test and if it comes negative then only an ultrasound scan can help you in diagnosis.
Dr. Rakhi Tayal
drrakhitayal@gmail.com

Answered: Wed, 20 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor